Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (993 KB) | Metadata | Table of Contents | PRIMS summary
Volume 12, Issue 99, 1976, pp. 367–375
DOI: 10.2977/prims/1195196616

Published online: 1976-12-31

Old Problems and New Hopes in S-Matrix Theory

Tullio Regge[1]

(1) Institute for Advanced Study, Princeton, USA

No abstract available for this article.

No keywords available for this article.

Regge Tullio: Old Problems and New Hopes in S-Matrix Theory. Publ. Res. Inst. Math. Sci. 12 (1976), 367-375. doi: 10.2977/prims/1195196616